A 41-year-old female asked:
dx w/ lcv- plaquenil (hydroxychloroquine) and colcrys kept at bay. i've gained weight & considered "obese"-began w/flares again. can that be a factor?
1 doctor answer
A Verified Doctor answered
A US doctor answered Learn more
LCV: Rx Issues: The issue with Plaquenil (hydroxychloroquine) is not your total weight, but your lean body mass (lbm). You may weigh 160 lbs, but your lbm might be only 120. The less the lbm, the greater the danger of Plaquenil (hydroxychloroquine) toxicity, including retinal and liver problems. This is a complex problem, and you should definitely seek immediate evaluation by your provider and follow up to avoid exacerbating your vasculitis or eye probs.
Answered on Jun 30, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!